# SDR WRLA20110615492

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 52,290 hours, 5,982 cycles
- Engine: Pwa PW4462
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEVEL 3 FIRE WARNING, NR 3 ENG INTERMITTENT ON CLIMBOUT.  ON/OFF SEVERAL TIMES, FOLLOWED BY LEVEL 1 ENG 3 FIRE DET FAIL.  SECOND ALERT WAS INTERMITTENT FOR 20 MINS.  BOTH WERE OFF IN CRUISE.  ISSUED DMI PER MEL 26-11-01-01 CAT C LOOP "B" FAIL DM:  M26JU1111-76 DUE 21 JUNE 2011.  PLACARD INSTALLED.  TROUBLESHOOTING THROUGH PREVIOUS LEGS SHOW LOOP "B" FAIL.
